# SDR DXTA2023051586080

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 8,388 hours, 4,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: PASSENGER DOOR WILL NOT CLOSE WITH AUTOMATIC LIFT SWITCH. SWITCHES INSIDE AND OUTSIDE AIRCRAFT  INOPERATIVE. // SIGNOFF // COMPLIED WITH SEVERAL OPERATIONAL CHECK OF BOTH INTERIOR AND EXTERIOR SWITCHES ALL CHECKED NORMAL IN ACCORDANCE WITH CL-350 AMM 52-11-00.
